# SDR JJBA20250825055

- Difficulty date: July 28, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 145805
- Aircraft time: 46,874 hours, 31,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT/CREASE WAS IDENTIFIED IN THE FORWARD FUSELAGE 1 AREA, LOCATED BETWEEN FRAMES 1A AND 2 AND BETWEEN STRINGERS 15R AND 13R. NO STRUCTURAL DEFORMATION OR ADDITIONAL ANOMALIES WERE OBSERVED.	PERMANENT REUNFORCING REPAIR PERFORMED ON RF FWD DUSELAGE SKIN AT FRAME 2 BETWEEN STR 13R AND 15R,  REPAIR INCLUDED DOUBLE INSTALLATION.
